# SDR ASAA2022073139320

- Difficulty date: July 31, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 43,113 hours, 12,472 cycles
- System (JASC): 2310 · HF Communications System
- Part: Panel
- Part number: G716401
- Part serial: 331
- Condition: Inoperative
- Location: Flight Deck
- Part time: 29,979 hours, 8,451 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF/SAT SWITCH WILL NOT SELECT SAT. GROUNDED - YES. REMOVED AND REPLACED HF/SAT PANEL REF B737-800 AMM TASK 23-15-00-400-804, SATCOM COMMUNICATION SYSTEM TEST, AMM TASK 23-15-00-730-801. SATCOM VOICE TEST OF HF1 AND HF2 SYSTEM TEST REF AMM 23-11-00 IS GOOD.
